The Journal of Economic Sciences (JES) having EISSN 2958-0676 & PISSN 2958-0668 is a biannual, open access, and peer-reviewed journal published by the Department of Economics, Federal Urdu University of Arts, Science and Technology, Islamabad. It aims to encourage and promote original thinking in various fields of economic sciences. The journal also offers a unique perspective on policy issues critical to developing economies and the world. It publishes original theoretical and empirical contributions in economics (all areas) and related fields. 

Policy Document presents all policies of the Journal of Economic Sciences.

Vol. 2 No. 2 (2023): Journal of Economic Sciences

Published: 22-10-2023

Domestic Violence and Women Health in Pakistan: During the Period of COVID-19

Sagheer Ahmed, Yasmin Roofi, Mahnaz Muhammad Ali, Mariam Abbas Soharwardi
View All Issues